New to the DrugAbuse.com Forums?Join or

Valium

Discussion in 'Prescription Drugs' started by angel_lou, Dec 29, 2014.

  1. angel_lou

    angel_lou Active Contributor

    I have a herion habit and am also on a methodone script. Lately ive been taking a couple of 10mg valium in the evenings, its like I need that monged out feeling to go bed and get to sleep. I also smoke skunk, it sonds like a lot when you put it all together, but it just feels like the norm now. I manage to run a perfectly respectable life and have got very good at hiding things and lying unfortunately. Nothing to be proud of. Cant wait for the new year, a big change is gong to happen for me this year I guarentee it. I'm interested to know if anyone else does vallies on a regular basis, on top of whatever else?
  2. Charles P.

    Charles P. Community Advocate

    Angel,
    I know I am not telling you something that you don't already know, but please be careful. Benzo's are very different than Opiates. Your body reacts so differently, and when it comes to mixing, you are multiplying your problems. The two most dangerous substances to withdrawal from are alcohol and benzodiazepines. Please see a doctor! I really hope that 2015 is a better year, and it sounds like you have a really good plan. Just think, if you can manage your life now, imagine what you can do when you are 100%.

    Charles P.
  3. Fern

    Fern Active Contributor

    I have a list of prescription meds that includes valium 'as needed' but I mostly forget I have it and don't take it anywhere near as often as I'm allowed. I don't use it with any illegals though. I'm sure you know your combination is dangerous, right? As Charles P mentioned, if can cut out one 'type' of drug, that reduces your risks dramatically.

    Good luck on your changes in 2015. We're here to offer support.
  4. Adrianna

    Adrianna Community Champion

    Doesn't sound good. Hiding things and lying. Almost sounds like you are trying to entertain people here. Well you might want to learn the signs of methadone toxicity. Make sure your not going over board with that. You can slip into a coma with that stuff. You can also read up on the dangers of it.
    The valium and smoking weed. You are speaking of the heroin as if it is in present tense. Truthful confession or shock value story? Oh this is an old story. I wonder.
  5. angel_lou

    angel_lou Active Contributor

    An update due to a reply earlier. Well, that was a year ago, and I'm still on methodone and still smoking weed but the drug use is down to once a week and I no longer do the vallies. I was not trying to entertain people here, this is a site for honesty and advice and to say that is implying I'm glamorising it. You kinda hurt my feelings a bit. Yours is the first negative comment I've had, people are generally friendly which is why I come here. For everybody else, this year has been better without a doubt and I have high hopes for next year also. I'm interested to know if anyone else would have been offended by the 'shock value story' post, a year after the original?
  6. Tsky45

    Tsky45 Community Champion

    That's a lot of stuff mixed together. I used to use prescription drugs also, and it started having negative side effects. I think you should quit taking valium period. I hope you can achieve this in the new year. Good luck.
  7. Ernie

    Ernie Member

    The VA started me on valium in 1968. 10mgs four times a day. This was in 1968 and have been on it since then. I was 22 at the time and am 70 now. They have started cutting me to three a day and replaced the fourth with escitalopram oxalate 10 mg once a day. I have had bad panic attacks for all these years and when the VA started cutting me the started by cutting my dosage in half. I understand, from three therapist that a quick cut like that was very dangerous. I went in to a bad panic because I wasn't going to get my precious valium any more at least four a day. I raised a stink because of what dangers the therapist had told me about. Now I get the three 10 mgs valium and one escitalopram oxalate 10 mg a day. Been about a month and I don't feel any better. I'm back to feeling like I did in 1968 with the panic attacks. Is this normal? A physical or mental problem?
  8. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @Ernie... I replied to a post of yours in another thread, so keep an eye out for it.